Friday, July 22, 2011

Nursing is primarily assisting individual (sicks or well) with those activity contributing to health or its recovery (or to peaceful death) that they perform unaided when they have the necessary strenght, will or knowledge...(Henderson,1960;NCP&Doc,Lippincot Williams&Wilkins)

Tuesday, August 15, 2006

Dealing With Anaphylactic Shock.

Anaphylactic shock can occur as the result of a severe allergic reaction to a drug (such as penicillin). Blood pressure drop dramatically and the airways may become narrowed. The reaction usually occurs within minutes of taking the drug.

The main symptoms are:
- Extreme anxiety
- Pallor
- Tightness in the chest
- Breathing difficulty
- Rash
- Facial swelling
- Collapse

1. First ensure that the person is breathing. If breathing has stopped, immediate mouth-to-mouth resuscitation should be carried out.

2. If the person is conscious but having breathing difficulties, he or she usually more comfortable sitting up. If breathing is normal, lay him or her down, face up with legs raised above the level of the heart to ensure the adequate circulation of the blood.

3. Phone for medical help. While waiting, cover the person with a blanket or other article of clothing. If you have to leave the person, place him in the recovery position. Do not attempt to administer anything by mouth.

Friday, August 11, 2006

Chest Pain Perspectives

Chest Pain Perspectives has been created as an educational forum and solution to answering your questions related to chest pain. We have redesigned the site to ensure quick and easy navigation to areas of interest. And, a significant amount of information has been added to enhance the value for medical professionals, patients and their families.